# SDR COMA2008112650010

- Difficulty date: November 25, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 31,359 hours, 27,249 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73021
- Part serial: 137
- Condition: Failed
- Location: Nr 2 Hyd System
- Part time: 31,359 hours, 27,249 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM CVG TO YYZ RECEIVED NR 2 EDP CAUTION MSG AND NR 2 HYDRAULIC SYSTEM LOW PRESSURE CAUTION MSG.  A/C DIVERTED BACK TO CVG AND LANDED SAFELY.  REMOVED AND REPLACED NR 2 HYDRAULIC SYSTEM RESERVOIR.
